# SDR VNAA0406017

- Difficulty date: June 30, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 254 hours, 254 cycles
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE CREW RECEIVED A NR 2 LOW PRESSURE AMBER CAS MESSAGE.  THE AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESECURED THE B-NUT ON THE LEFT HAND SIDE OF THE NOSE GEAR AND INSPECTED THE NR 2 SYSTEM HYDRAULIC LINE PRESSURE IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 29-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
